# SDR REXA2024103001242

- Difficulty date: September 6, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT S/N SB0808 TOP FORMER IS CRACKED AT SWITCH TARGET REPAIRED PER EA CRJ952-15512 REV. IR DATED 10-26-2023
